# SDR AALA202110275365

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 77,492 hours, 30,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING AT ROW 13 ABC INOPERATIVE (BROKEN WIRES UNDER 13B). **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
